Sh:916

Bib entry
@article{Sh:916,
 author = {Dow, Alan Stewart and Shelah, Saharon},
 title = {{Tie-points and fixed-points in $\mathbb N^*$}},
 journal = {Topology Appl.},
 fjournal = {Topology and its Applications},
 volume = {155},
 number = {15},
 year = {2008},
 pages = {1661--1671},
 issn = {0166-8641},
 doi = {10.1016/j.topol.2008.05.002},
 mrclass = {03E35 (54H25)},
 mrnumber = {2437015},
 mrreviewer = {Andrzej Szyma\'nski},
 doi = {10.1016/j.topol.2008.05.002},
 note = {\href{https://arxiv.org/abs/0711.3037}{arXiv: 0711.3037}},
 arxiv_number = {0711.3037}
}